# SDR CALA2014111901463

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 4,001 hours, 479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT RUBBER SMELL ONLY L4 & R4 BETWEEN JUMP SEAT & REST ROOM.  TURN OFF ALL LIGHTS IN THESE AREAS & AFT GALLEY.  SMELL DISAPPEARED INSPECTED ALL LIGHTING SYS AT AFT GALLEY & DOOR 4L & R4 AREA, ALSO INSPECTED ABOVE GALLEY CEILING AREA.  NO EVIDENCE OF BURNING & ODOR.  CONFIRMED ALL FUNCTION NORMAL INCLUDING EMER LT T & IFE NEAR DR 4L & R4 SEATS.
